See Alike in...

Alike App

Browser

Becc

844d

Hey so I have trichotillomania bipolar and adhd and idk which one is the main contributor but I’ve had a really hard time getting Yk into the mood especially with my partner like I know I love him but no matter how hard I try even if I stop taking my adhd, bipolar, trich medication it doesn’t subside I still don’t have that arousal for my partner or anyone does anyone have any tips I feel rlly bad bc I do love him I just don’t feel anything for him in that way

Top reply
    • Karkeys

      844d

      All of those medications wouldn't just suddenly stop impacting your sex drive if you don't take it once or twice. (Also please don't stop taking your meds without talking to your doctor first) you should speak with your prescriber about this issue, you might be able to find a different medication that doesn't affect your sex drive, or maybe you're just not a sexual person and on the asexual spectrum, which is totally valid and okay!

    • bomb

      844d

      I know I often don’t feel things like that because of my medications, but also I just tend to be less of that type of person in general due to past stuff. i also recommend talking to a health care provider

    • Karkeys

      844d

      All of those medications wouldn't just suddenly stop impacting your sex drive if you don't take it once or twice. (Also please don't stop taking your meds without talking to your doctor first) you should speak with your prescriber about this issue, you might be able to find a different medication that doesn't affect your sex drive, or maybe you're just not a sexual person and on the asexual spectrum, which is totally valid and okay!

    • shasley

      844d

      could just be completely completely different..did you use to feel sexually interested in your partner, and this is a new thing? otherwise, you guys might just have incompatible sex drives :/

      • Becc

        844d

        @shasley I used to when we got together the first time but recently my medicine has changed a lot so idk if that’s it

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion